# SDR B3OR20050627

- Difficulty date: June 27, 2005
- Submitted: June 27, 2005
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna 210N
- Aircraft serial: 21063559
- Aircraft time: 6,210 hours, 4,749 cycles
- Engine: Cont TSIO520*
- Engine time: 930 hours, 1,500 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 6464336P
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

TAXI, ENG RUNS ROUGH.  FUEL INJECTOR LINES DISCONNECTED, NR 5 CYL FUEL INJECTOR NOT FLOWING CORRECTLY.  PROBLEM FUEL DISTRIBUTOR MANIFOLD OR SPIDER.  FILTER SCREEN IN SPIDER REMOVED, 9 PARTICLES FOUND.  LARGEST 7CM LONG & 1MM WIDE.  MANIFOLD DISASSEMBLED & 2 PARTICLES FOUND NEAR OUTLET NR 5 CYL.  LARGEST 1CM WIDE BY 1CM LONG.  TWO PARTICLES HAD GOTTEN PAST FILTER SCREEN.  AFTER FILTER SCREEN & DISTRIBUTION MANIFOLD CLEANED & REASSEMBLED.  FLOW PATTERN NR 5 CYL NORMAL.  FUEL SCREEN ON FUEL DISTRIBUTION MANIFOLD IS NOT LISTED FOR PERIODIC INSP OR CLEANING.  ENG HAS INTERMITTENT PROBLEM OF ROUGH RUNNING, 1ST TIME INDICATION OF DEBRIS IN FUEL DISTRIBUTION MANIFOLD.  IO550P OPERATORS SHOULD BE MADE AWARE OF PROBLEM.
